# SDR UPS03541439

- Difficulty date: October 13, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV WHEN L2 WINDOW IS LATCHED CLOSED LINK ARM WILL NOT STAY PERPENDICULAR TO THE WINDOW TRACK.  ADJUSTED L2 WINDOW OPERATING MECHANISM CLUTCH WITH REF TO MM 56-11-02- 5 WINDOW OPERATES NORMALLY.
